Alert archive / Florida / Tornado Warnings in 2013
Tornado Warning 7, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jun 6, 2013, 5:18 PM EDT for Nassau County, Florida. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2013, 5:18 PM EDT (21:18 UTC)
- Expired
- Jun 6, 2013, 5:30 PM EDT
- In force
- 12 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Nassau County, FL
The radar
The Jacksonville radar (KJAX), 31 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 10:43 AM EDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.3 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 153 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 277 m²/s²
- 0-3 km storm-relative helicity
- 347 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
659
WFUS52 KJAX 062118
TORJAX
FLC089-062130-
/O.NEW.KJAX.TO.W.0007.130606T2118Z-130606T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
518 PM EDT THU JUN 6 2013
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN NASSAU COUNTY IN NORTHEAST FLORIDA
* UNTIL 530 PM EDT
* AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A TORNADO NEAR FERNANDINA BEACH...MOVING NORTH AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3064 8142 3063 8143 3062 8154 3071 8155
3071 8154 3072 8153 3073 8149 3071 8147
3071 8143 3070 8142
TIME...MOT...LOC 2118Z 174DEG 34KT 3073 8144
$$
HESS1 follow-up statement
191
WWUS52 KJAX 062125
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
525 PM EDT THU JUN 6 2013
FLC089-062135-
/O.EXP.KJAX.TO.W.0007.000000T0000Z-130606T2130Z/
NASSAU FL-
525 PM EDT THU JUN 6 2013
...THE TORNADO WARNING FOR EASTERN NASSAU COUNTY WILL EXPIRE AT 530
PM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3064 8142 3063 8143 3062 8154 3071 8155
3071 8154 3072 8153 3073 8149 3071 8147
3071 8143 3070 8142
TIME...MOT...LOC 2125Z 174DEG 34KT 3080 8145
$$
HESSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 6, 2:58 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 6, 2:58 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT THU JUN 6 2013
...HEAVY RAINFALL AND GUSTY WINDS CONTINUE THIS EVENING...
.SHORT TERM...
TROPICAL STORM ANDREA IS NEARING THE WEST COAST OF FLORIDA
WITH RAINBANDS ROTATING AWAY FROM THE CENTER. RADAR SHOWS A DRY
SLOT ALONG THE I-75 CORRIDOR. AS ANDREA COMES ASHORE LATER
TODAY...THE APPEARS PRECIP COVERAGE WILL FALL QUICKLY OVER OUR SW
ZONES AND LOWER POSSIBILITY FOR TORNADOES IN THIS REGION. TORNADO
WATCH CONTINUES FOR MUCH OF THE AREA...WITH EAST COAST LIKELY TO
HAVE BEST CHANCE FOR ROTATION. OVERALL RAIN AMOUNTS HAVE BEEN
AROUND 1-2 INCHES TODAY...WITH ANOTHER 1-3 INCHES POSSIBLE MAINLY
OVER SE GA AND COASTAL NE FL AS DRY SLOT PUSHES NORTHWARD. THE
LATEST TRACK FROM NHC SHOWS ANDREA MOVING NE TO CAROLINA COAST BY
FRIDAY MORNING TO DELMARVA IN THE AFTERNOON. LIKELY POPS ACROSS
SE GA LATE TONIGHT WILL TAPER TO CHANCE ON FRIDAY.
.LONG TERM...SATURDAY THROUGH THURSDAY...
WILL KEEP EXISTING FORECAST. MODELS CONTINUE TO SHOW LOW AMPLITUDE
TROUGHING OVER THE REGION THROUGH THE WEEKEND INTO EARLY NEXT
WEEK. THIS WILL PROMOTE SEASONAL CHANCES FOR AFTERNOON AND EVENING
SHOWERS/STORMS. NEAR NORMAL TEMPERATURES WILL ARE FORECAST THROUGH
MONDAY...THEN UPPER RIDGING NUDGES INTO THE REGION THROUGH MID
WEEK...WITH TEMPS WARMING TO ABOVE NORMAL AND PRECIP CHANCES
DROPPING SLIGHTLY.
&&
.AVIATION...
EXPECT PREVAILING MVFR CONDITIONS THROUGH TONIGHT...THEN VFR CONDS
RETURN AROUND 14Z FRIDAY. WIND GUSTS UP TO 35-45 KT ARE EXPECTED
FROM LATE AFTN PAST MIDNIGHT MAINLY IN RAINBANDS.
&&
.MARINE...
WINDS ARE SE 20-30 KT WITH HIGHER GUSTS REPORTED IN HEAVY
RAINBANDS. RESIDUAL GUSTS TO TS FORCE OFFSHORE EARLY FRIDAY WILL
SUBSIDE TO LOW END SCA BY AFTN...AND TO SCEC FRIDAY NIGHT.
WINDS/SEAS WILL SUBSIDE TO UNDER SCEC OVER THE WEEKEND AS ANDREA
EXITS WELL TO THE NE. HAVE MADE NO CHANGES TO EXTENDED FCST.
RIP CURRENTS: HIGH RISK TODAY AND TONIGHT AS TROPICAL STORM
ANDREA TRACKS NORTHEAST ACROSS THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 69 89 69 90 / 100 50 40 40
SSI 72 86 74 86 / 100 60 40 30
JAX 72 88 72 88 / 90 50 30 30
SGJ 73 88 72 87 / 90 50 30 30
GNV 71 89 70 89 / 90 40 30 40
OCF 72 89 72 90 / 90 40 30 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH FRIDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
TROPICAL STORM WARNING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-
DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST
JOHNS-SUWANNEE-UNION.
GA...FLOOD WATCH THROUGH FRIDAY EVENING FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
TROPICAL STORM WARNING FOR APPLING-ATKINSON-BACON-BRANTLEY-
CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-
INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...TROPICAL STORM WARNING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH
FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA
BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL 20
NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
TRABERT/SHASHY/WALKERHazardous weather outlook, Jun 6, 10:52 AM EDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1052 AM EDT THU JUN 6 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-071500- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1052 AM EDT THU JUN 6 2013 ...TROPICAL STORM WARNING INTO FRIDAY... ...TORNADO WATCH UNTIL 10 PM THIS EVENING... ...FLOOD WATCH THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...REST OF TODAY AND TONIGHT... TROPICAL STORM ANDREA WILL MAKE LANDFALL NEAR THE BIG BEND OF FLORIDA LATER TODAY...CROSSING THE REGION TONIGHT. REFER TO HURRICANE LOCAL STATEMENTS ISSUED BY NWS JACKSONVILLE FOR THE LATEST DETAILS. A FLOOD WATCH REMAINS IN EFFECT. A TORNADO WATCH IS IN EFFECT UNTIL 10 PM FOR MOST OF NORTHEAST FLORIDA AND THE EASTERN PORTION OF SOUTHEAST GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... TROPICAL STORM ANDREA WILL EXIT TO THE NORTHEAST FRIDAY. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA MAINLY DURING THE AFTERNOON AND EVENING THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF TORNADO WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT
In the hours before
Special weather statement, Jun 6, 4:13 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
413 PM EDT THU JUN 6 2013
FLZ021-022-035-062045-
COLUMBIA-GILCHRIST-SUWANNEE-
413 PM EDT THU JUN 6 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
COLUMBIA...NORTHERN GILCHRIST AND SOUTHEASTERN SUWANNEE COUNTIES FOR
A TROPICAL RAIN BAND VALID UNTIL 445 PM EDT...
AT 414 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TROPICAL RAIN BAND CENTERED 5 MILES SOUTH OF HILDRETH...MOVING NORTH
AT 30 MPH. THIS BAND WILL ALSO AFFECT AREAS AROUND FORT WHITE...
HILDRETH...ICHETUCKNEE SPRINGS STATE PARK...BRANFORD...OBRIEN...
WELLBORN AND MCALPIN THROUGH 445 PM EDT. WIND GUSTS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOOSE OUTDOOR
OBJECTS MAY BECOME WIND BLOWN PROJECTILES. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW LYING
AREAS. RADAR HAS ALSO INDICATED WEAK ROTATION WITH THIS TROPICAL RAIN
BAND. TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO ADVANCE
WARNING. PLEASE REMAIN INDOORS AND STAY AWAY FROM WINDOWS IF YOU ARE
IN THE PATH OF THIS RAIN BAND. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3024 8299 3027 8273 2984 8270 2982 8290
2983 8290 2987 8288 2989 8290 2989 8292
TIME...MOT...LOC 2014Z 173DEG 28KT 2992 8281
HESSLocal storm report, Jun 6, 4:32 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
432 PM EDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TROPICAL STORM 4 SE ST. AUGUSTINE 29.86N 81.26W
06/06/2013 AMZ454 FL C-MAN STATION
SAINT AUGUSTINE C-MAN REPORTED SUSTAINED 29 KNOT WINDS
WITH GUSTS TO 42 KNOTS.
&&
ARSSpecial weather statement, Jun 6, 4:47 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 447 PM EDT THU JUN 6 2013 FLZ020>022-062115- COLUMBIA-HAMILTON-SUWANNEE- 447 PM EDT THU JUN 6 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN COLUMBIA...SOUTHEASTERN HAMILTON AND EASTERN SUWANNEE COUNTIES FOR A TROPICAL RAIN BAND VALID UNTIL 515 PM EDT... AT 448 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TROPICAL RAIN BAND CENTERED 3 MILES WEST OF COLUMBIA...MOVING NORTHWEST AT 30 MPH. THIS BAND WILL ALSO AFFECT AREAS AROUND ICHETUCKNEE SPRINGS STATE PARK...HILDRETH...COLUMBIA...WELLBORN... WHITE SPRINGS...LIVE OAK AND HOUSTON THROUGH 515 PM EDT. WIND GUSTS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOOSE OUTDOOR OBJECTS MAY BECOME WIND BLOWN PROJECTILES. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW LYING AREAS. RADAR HAS ALSO INDICATED WEAK ROTATION WITH THIS TROPICAL RAIN BAND. TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO ADVANCE WARNING. PLEASE REMAIN INDOORS AND STAY AWAY FROM WINDOWS IF YOU ARE IN THE PATH OF THIS RAIN BAND. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3028 8305 3039 8277 3001 8261 2994 8281 TIME...MOT...LOC 2048Z 157DEG 24KT 3009 8276 SHASHY
Local storm report, Jun 6, 4:57 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
457 PM EDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TROPICAL STORM 5 NW ICHETUCKNEE SPRING 30.02N 82.83W
06/06/2013 SUWANNEE FL EMERGENCY MNGR
TREES AND POWERLINES DOWN NEAR COUNTY ROAD 137 AND MILE
POST 191.
&&
ARSLocal storm report, Jun 6, 5:02 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 PM EDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TORNADO 1 ENE MAYPORT 30.39N 81.40W
06/06/2013 DUVAL FL EMERGENCY MNGR
THE EMERGENCY MANAGER REPORTS DAMAGE FROM A TORNADO ON
THE NAVAL BASE.
&&
SANDRIKLocal storm report, Jun 6, 5:07 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
507 PM EDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TROPICAL STORM 5 NW ICHETUCKNEE SPRING 30.02N 82.83W
06/06/2013 SUWANNEE FL EMERGENCY MNGR
TREES AND POWERLINES DOWN NEAR COUNTY ROAD 137 AND MILE
POST 191. POSSIBLE TORNADO.
&&
ARSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:00 PM EDT | Hurricane Local Statement | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 9 hr |
| Jun 6, 5:01 AM EDT | Tropical Storm Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 24 hr |
| Jun 6, 8:11 AM EDT | Areal Flood Advisory | JAX | Duval | 2 hr |
| Jun 6, 10:52 AM EDT | Special Weather Statement | JAX | Duval | 23 min |
| Jun 6, 11:17 AM EDT | River Flood Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Suwannee, Union | 24 hr |
| Jun 6, 12:40 PM EDT | Flash Flood Warning | JAX | Clay | 6 hr |
| Jun 6, 4:08 PM EDT | Special Weather Statement | JAX | Duval | 52 min |
| Jun 6, 4:13 PM EDT | Special Weather Statement | JAX | Suwannee | 32 min |
| Jun 6, 4:43 PM EDT | Tornado Warning | JAX | Duval, Nassau | 32 min |
| Jun 6, 4:47 PM EDT | Special Weather Statement | JAX | Suwannee | 28 min |
| Jun 6, 5:13 PM EDT | Special Marine Warning | JAX | 92 min | |
| Jun 6, 5:47 PM EDT | Special Weather Statement | JAX | Alachua, Bradford | 28 min |
| Jun 6, 6:04 PM EDT | Special Weather Statement | JAX | Duval | 26 min |
| Jun 6, 6:07 PM EDT | Areal Flood Warning | JAX | Clay | 12 hr |
| Jun 6, 6:29 PM EDT | Special Weather Statement | JAX | Nassau | 31 min |
Nearby
Tornado Warnings in Florida, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.